MAUDE Adverse Event Report: DELTA MED SPA DELTAVEN FAST FLASH 20G 32MM; I.V. CATHETRS WITH CLOSED SYSTEM

DELTA MED SPA DELTAVEN FAST FLASH 20G 32MM; I.V. CATHETRS WITH CLOSED SYSTEM
Model Number 3836773
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject: report from fda uf/importer report# (b)(4) received from us agent on 26/05/26 involving a deltaven ff g20 32mm lot 11t45107 ref (b)(4).The reason of the report is as follow: 20 g iv leaking after insertion.Iv was placed and blood was leaking from on needle portal when flushed.Lot # 11t45107 ref # (b)(4).(annex a).The facility also reported the unavailability of the device involved in the incident.Following the above-mentioned report, three sterile devices from the aforementioned lot were immediately retrieved from the internal archive and subjected to leak testing.The verification was carried out to detect any possible blood leakage from the rear part of the catheter, where the silicone rubber septum is located, designed to stop blood flow after needle withdrawal from the catheter.In particular, the following tests were performed: · low-pressure hydrostatic leak test (h.110 mm) with simulated blood the test was conducted by connecting the catheter to a reservoir of simulated blood (glycerin-based and dyed water) with a fluid column pressure of 110 mm; · high-pressure hydraulic leak test at 23 bar in order to rule out the presence of leaks from the needle exit point or other parts of the device and to verify its full efficiency, a hydraulic pressure test at 23 bar was carried out.To demonstrate that there are no leaks from the catheter body surfaces, including the septum, at both low and high pressure, we provide the following attachments: · report of hydrostatic pressure leak test at 110 mm with simulated blood for lot 11t45107 (see annex b); · report of hydraulic pressure test at 23 bar for 1 minute for lot 11t45107 (see annex c).From the tests carried out on three devices taken from the archive of lot 11t45107, no leakage from the silicone rubber septum was observed using simulated blood at a pressure of 110 mm fluid column after needle withdrawal and even after five minutes from the start of the test.Similarly, during the hydraulic pressure test at 23 bar, no leakage from the silicone rubber septum was observed, demonstrating that the tested catheters do not leak even at high pressure and that the product does not show manufacturing defects.Following the above report, documentation related to the batch record of the lot involved was prepared, specifically concerning the pierceable septum considered responsible for the leakage.The analyzed documentation is detailed below: 1 - sterilization order no.(b)(4) dated 07/06/24 for lot 11t45107, performed on (b)(6) 2024 with sterilization lot 240611a15, released on 17/06/25 (annex d).Document review did not reveal any issues regarding sterilization parameters; in particular, temperature (preheating, sterilization, degassing), relative humidity, quantity of gas mixture introduced into the chamber, and cycle duration all comply with predefined and validated limits.2 - incoming raw materials: based on internal traceability, two lots of pierceable septa were used for the production of the catheter subject to this report: · internal lot 30072t01102, code: 00040016, consisting of (b)(4) units received on 20-09-2023, found compliant with incoming raw material acceptance checks (annex e); · internal lot 30135t01201, code: 00040016, consisting of (b)(4) units received on 06-12-2023, found compliant with incoming raw material acceptance checks (annex f).Conclusions: 1 - no manufacturing defects were identified during the inspection of retained samples from the same lot referenced above; 2 - incoming inspection of the silicone septa used in the manufacture of the lot reported did not reveal any defects that could cause leakage of the pierceable silicone septum upon needle withdrawal; 3 - since the device involved in the incident is not available for evaluation, the exact cause of the leakage following needle withdrawal from the catheter cannot be determined with precision, as would be possible if the defective sample were available for analysis.
 
Event or Problem Description
Describe the event or problem: placed 20g piv [peripheral iv] in patient in but noted leaking on needle portal when flushed.Piv removed.

Brand Name
DELTAVEN FAST FLASH 20G 32MM
Common Device Name
I.V. CATHETRS WITH CLOSED SYSTEM
Manufacturer (Section D)
DELTA MED SPA
via guido rossa 20
viadana, mantava 46019
IT  46019
Manufacturer (Section G)
DELTA MED SPA
via e.segrè 6
sorbolo a levante, reggio emilia 42041
IT   42041
Manufacturer Contact
umberto pasquali
via guido rossa 20
viadana, mantova 46019
IT   46019
MDR Report Key25516872
Report Number3006846316-2026-00006
Device Sequence Number18645270
Product Code FOZ
UDI-Device Identifier08032248383678
UDI-Public08032248383678
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3836773
Device Catalogue Number3836773
Device Lot Number11T45107
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale